American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] W. Kucharz. Meromorphic functions and factoriality. Proc. Amer. Math. Soc. 133 (2005) 2013-2021. MR 2137867.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Hiroshi Haruki and Themistocles M. Rassias. A new characteristic of Möbius transformations by use of Apollonius quadrilaterals. Proc. Amer. Math. Soc. 126 (1998) 2857-2861. MR 1485479.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Joseph A. Ball and Kevin F. Clancey. Interpolation with meromorphic matrix functions . Proc. Amer. Math. Soc. 121 (1994) 491-496. MR 1189741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] A. Meziani. Topological rationalization of a class of meromorphic functions . Proc. Amer. Math. Soc. 109 (1990) 699-707. MR 1017005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] E. Azoff, K. Clancey and I. Gohberg. On line integrals of rational functions of two complex variables . Proc. Amer. Math. Soc. 86 (1982) 229-235. MR 667280.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Robert D. Berman. Elementary proofs of some asymptotic radial uniqueness theorems . Proc. Amer. Math. Soc. 86 (1982) 226-228. MR 667279.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1